Norm of the Bergman Projection

Authors

  • David Kalaj
  • Marijan Marković

DOI:

https://doi.org/10.7146/math.scand.a-18007

Abstract

This paper deals with the the norm of the weighted Bergman projection operator Pα:L(B)B where α>1 and B is the Bloch space of the unit ball B of the Cn. We consider two Bloch norms, the standard Bloch norm and invariant norm w.r.t. automorphisms of the unit ball. Our work contains as a special case the main result of the recent paper [6].

Downloads

Published

2014-08-12

How to Cite

Kalaj, D., & Marković, M. (2014). Norm of the Bergman Projection. MATHEMATICA SCANDINAVICA, 115(1), 143–160. https://doi.org/10.7146/math.scand.a-18007

Issue

Section

Articles